# SDR SIMA20170616004

- Difficulty date: June 16, 2017
- Submitted: June 23, 2017
- Operation: Air carrier
- Aircraft: N671AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145793
- Aircraft time: 32,763 hours, 28,673 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Part number: 110049
- Part serial: 18988
- Condition: Failed
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ALL EMERGENCY LIGHTS THAT ARE POWER BY EMERGENCY BATTERY NR 1 DO NOT TURN ON.  REMOVED AND REPLACED EMERGENCY BATTERY AND CHARGER IAW  WC 33-700-19
